MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24703-E
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn(b)(4).
 
Event or Problem Description
It was reported "the luer-hub(browen) broken." additional information received reports "when the nurse was turning the patient over, found that the luer-hub (brown)had broken and fallen off, so clamped it with a kelly hemostatic forceps." the device was removed and replaced.There was no patient harm or or injury.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer provided two photos for analysis.The photos show the distal extension line with the luer hub missing.The customer returned one, 3-lumen cvc catheter for analysis.Signs of use in the form of biological material were observed, and the distal end was intentionally severed.Visual and microscopic analysis revealed the distal extension line was separated from the luer hub , the distal luer hub was not returned.The extension line appeared rough and jagged at the point of separation.Without the separated luer hub returned, the nature of the fracture cannot be confirmed.The outer diameter of the distal extension line measured 2.13 mm, which is within the specification limits of 2.13-2.21 mm per distal extension line extrusion product drawing.The inner diameter of the distal extension line measured 1.47 mm, which is within the specification limits of 1.42-1.50 mm per distal extension line extrusion product drawing.A manual tug test confirmed the other extension lines were secure and intact within their respective luer hubs.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual and microscopic analysis revealed the distal extension line was separated from the luer hub; however, the distal luer hub was not returned.The extension line appeared rough and jagged at the point of separation; however, the nature of the fracture cannot be confirmed without the separated luer hub returned for evaluation.Based on the appearance of the customer report and the sample received, the root cannot be determined without the luer hub returned.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21889365
Report Number3006425876-2025-00378
Device Sequence Number11623645
Product Code FOZ
UDI-Device Identifier00801902102287
UDI-Public(01)00801902102287(11)240529(17)260422(10)71F24E0580(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Catalogue NumberCS-24703-E
Device Lot Number71F24E0580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown